# SDR GTIA020775

- Difficulty date: June 25, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Loose
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND SPOILER SURFACE POSITION INPUT FAILED DFDR GROUND CHECKED.  T/S SYSTEM FLIGHT SPOILERS ONLY DEPLOY TO 37 USING SPEED BRAKE HANDLE.  CHECK TENSION ON BODY CONTROL CABLE OF SPEED BRAKE CABLES RN 159 AND 160.  FOUND TENSION LOW, RETENSION CABLES.  (M)
